# SDR SWIA971860

- Difficulty date: June 30, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 8,573 hours, 12,600 cycles
- Engine: Pwa PW118A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strap
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION ALOUD RATTLE (ALMOST KNOCKING) CAN BE HEARD FROM UNDER CENTER CONSOLE AND NOSE RETURNED TO SFO.  REPAIRED BROKEN BONDING STRAP ON NOSE GEAR.
